On Fano Manifolds of large index.

Jaroslaw A. Wisniewski

Manuscripta mathematica (1991)

  • Volume: 70, Issue: 2, page 145-152
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Wisniewski, Jaroslaw A.. "On Fano Manifolds of large index.." Manuscripta mathematica 70.2 (1991): 145-152. <http://eudml.org/doc/155577>.

author = {Wisniewski, Jaroslaw A.},
journal = {Manuscripta mathematica},
keywords = {large index; Fano manifolds; Picard numbers},
number = {2},
pages = {145-152},
title = {On Fano Manifolds of large index.},
url = {http://eudml.org/doc/155577},
volume = {70},
year = {1991},

AU - Wisniewski, Jaroslaw A.
TI - On Fano Manifolds of large index.
JO - Manuscripta mathematica
PY - 1991
VL - 70
IS - 2
SP - 145
EP - 152
KW - large index; Fano manifolds; Picard numbers
UR - http://eudml.org/doc/155577
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.